BibTeX record journals/computing/Fischer74

download as .bib file

@article{DBLP:journals/computing/Fischer74,
  author    = {H. Fischer},
  title     = {Hypernormb{\"{a}}lle als abstrakte Schrankenzahlen},
  journal   = {Computing},
  volume    = {12},
  number    = {1},
  pages     = {67--73},
  year      = {1974},
  url       = {https://doi.org/10.1007/BF02239500},
  doi       = {10.1007/BF02239500},
  timestamp = {Thu, 06 Aug 2020 13:51:44 +0200},
  biburl    = {https://dblp.org/rec/journals/computing/Fischer74.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics